Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. W. Tukey
Title: Convergence and Uniformity in Topology
Additional book information: Annals of Mathematics Studies, no. 2. Princeton, University Press, 1940. 9+90 pp. $1.50.

Review Information:

Reviewer: N. E. Steenrod
Journal: Bull. Amer. Math. Soc. 47 (1941), 353-354
DOI: https://doi.org/10.1090/S0002-9904-1941-07440-9